Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Headache, dry throat, yellow and red streaks on tonsils, sneezing, post nasal drip. Am I right?

I have had a headache for over a week or two that doesn t respond much to Ibuprofen or tylenol . The headache got worse and my throat dry and now it s yellow and there are red streaks on my tonsils. I also have some sneezing and continual postnasal drip and feel awful. no fever that I know of. Also pain around the upper mouth area. I think the latter is a sinus infection and the former is strep throat . I ve had sinus infection a few months ago. Am I right? Will both go away eventually? I gargle with salt water and use nose irrigation.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
HI I am Dr A.K.Srivastava (E.N.T.specialist) had gone through your mail about your illness,I suspect you are having chronic sinusitis with tonsilopharyngitis,your sinusitis is responsible for postnasal drip which inturn lead to recurrent throate infection including tonsillitis.You should contact an E.N.T.specialist for physical examination of nose and throat only than proper diagnosis can be made. Thanks.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor